# SDR SWAA991837

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP ON MID CABIN.  RECONNECTED WIRING PER MM.
